T.S.R. Fuad, J.D. Phillips, X.R. Shen, J.D.H. Smith
Simple multilinear algebras and hermitian operators

Comment.Math.Univ.Carolinae 41,2 (2000) 251-259.

Abstract:The paper studies multilinear algebras, known as comtrans algebras, that are determined by so-called $T$-Hermitian matrices over an arbitrary field. The main result of this paper shows that the comtrans algebra of $n$-dimensional $T$-Hermitian matrices furnishes a simple comtrans algebra.

Keywords: comtrans algebras, $T$-Hermitian matrices, simple algebras
AMS Subject Classification: 15A69